MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700123
Medical Device Problem Codes Loss of Threshold (1633); Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation revealed that after the workmate claris (b)(4) software upgrade, the workmate claris dws screen turns black/blank and the user needs to reboot the system to regain functionality.
 
Event or Problem Description
During the procedure, there was intermittent pacing and capture.At the start of the case, all 4 pacing channels were selected and assigned to specific poles.Channel 2 was selected first.Pacing behaved as expected.Channel 1 was selected next and pacing appeared to be occurring, but there were only pacing spikes, no capture.Channel 1 was then unassigned and reassigned back to the same pacing site as the original channel 1 site.Pacing began again and the issue was resolved.There was no change in output or catheter location.There were no adverse consequences to the patient.The cause was attributed to a recent upgrade to windows 10 operating software.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
stephanie o' sullivan
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key11855277
Report Number2184149-2021-00177
Device Sequence Number4180946
Product Code DQK
UDI-Device Identifier05415067001238
UDI-Public05415067001238
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700123
Device Catalogue NumberH700123
Device Lot Number7634027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2184149-05/05/21-001-R
Patient Sequence Number1
Patient SexUnknown